Alert archive / California / Frost Advisories in 2015
Frost Advisory 32, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Nov 9, 2015, 3:58 PM PST. It took effect at Nov 9, 2015, 10:00 PM PST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2015, 3:58 PM PST (23:58 UTC)
- In effect from
- Nov 9, 2015, 10:00 PM PST
- Expired
- Nov 10, 2015, 9:00 AM PST
- In force
- 11 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
309 WWUS76 KEKA 092358 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 358 PM PST MON NOV 9 2015 CAZ003-076-101300- /O.CON.KEKA.FZ.W.0007.151110T0600Z-151110T1700Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 358 PM PST MON NOV 9 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM TUESDAY... * LOW TEMPERATURES...UPPER 20S TO LOWER 30S. * LOCATIONS INCLUDE...WILLITS... COVELO...LAYTONVILLE... ALDERPOINT...RUTH...DINSMORE...BRIDGEVILLE...WILLOW CREEK... ORLEANS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ001-101300- /O.NEW.KEKA.FR.Y.0032.151110T0600Z-151110T1700Z/ REDWOOD COAST- 358 PM PST MON NOV 9 2015 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM TUESDAY... * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...INTERIOR VALLEYS AND NORMAL COLDER LOCATIONS JUST INLAND FROM THE COAST. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
2 follow-up statements
481 WWUS76 KEKA 100651 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1051 PM PST MON NOV 9 2015 CAZ003-076-101700- /O.CON.KEKA.FZ.W.0007.000000T0000Z-151110T1700Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 1051 PM PST MON NOV 9 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY... * LOW TEMPERATURES...MID 20S TO LOWER 30S. * LOCATIONS INCLUDE...WILLITS... COVELO...LAYTONVILLE... ALDERPOINT...RUTH...DINSMORE...BRIDGEVILLE...WILLOW CREEK... ORLEANS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ002-101700- /O.EXA.KEKA.FR.Y.0032.000000T0000Z-151110T1700Z/ MENDOCINO COAST- 1051 PM PST MON NOV 9 2015 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST TUESDAY. * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...INTERIOR VALLEYS AND LOCATIONS AWAY FROM THE IMMEDIATE COAST. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ001-101700- /O.CON.KEKA.FR.Y.0032.000000T0000Z-151110T1700Z/ REDWOOD COAST- 1051 PM PST MON NOV 9 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY... * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...INTERIOR VALLEYS AND LOCATIONS AWAY FROM THE IMMEDIATE COAST. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
710 WWUS76 KEKA 101700 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 AM PST TUE NOV 10 2015 CAZ003-076-101800- /O.EXP.KEKA.FZ.W.0007.000000T0000Z-151110T1700Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 900 AM PST TUE NOV 10 2015 ...FREEZE WARNING HAS EXPIRED... $$ CAZ001-002-101800- /O.EXP.KEKA.FR.Y.0032.000000T0000Z-151110T1700Z/ REDWOOD COAST-MENDOCINO COAST- 900 AM PST TUE NOV 10 2015 ...FROST ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Nov 9, 5:12 AM PST, 10 hours 46 minutes earlier.
Area forecast discussion, Nov 9, 5:12 AM PST, 10 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
512 AM PST MON NOV 9 2015
.SYNOPSIS...NUMEROUS SHOWERS ARE EXPECTED THROUGH THE DAY AS AN
UPPER TROUGH MOVES ACROSS THE AREA. A FEW THUNDERSTORMS ARE
POSSIBLE ALONG THE REDWOOD COAST THIS MORNING AND OVER THE
INTERIOR DURING THE AFTERNOON. SNOW LEVELS WILL REMAIN AT AROUND
3500 TO 4000 FEET TODAY...AND FREEZING TEMPERATURES CAN BE
EXPECTED THROUGHOUT INTERIOR VALLEYS TONIGHT.
&&
.DISCUSSION...NUMEROUS SHOWERS HAVE MOVED ONTO MUCH OF THE REDWOOD
COAST OVERNIGHT AND EARLY THIS MORNING AS THE AXIS OF A POTENT
UPPER TROUGH INCHES CLOSER TO THE REGION. THESE SHOWERS HAVE BEEN
FAIRLY VIGOROUS...WITH AMPLE LIGHTNING ACTIVITY BOTH OFFSHORE AND
ALONG THE IMMEDIATE COAST...BURSTS OF HEAVY RAIN...AND INSTANCES
OF SMALL HAIL WITH THE STRONGEST CELLS. THIS HAS BEEN DRIVEN
MOSTLY BY THE ARRIVAL OF THE CORE OF THE COLDEST AIR ALOFT...WHICH
HAS BROUGHT SNOW LEVELS DOWN TO AROUND 3500 TO 4000 FEET ACROSS
MUCH OF THE REGION...WITH SLIGHTLY HIGHER LEVELS ACROSS EASTERN AND
SOUTHERNMOST AREAS THUS FAR. AS THE DAY PROGRESSES...THESE
SHOWERS ARE EXPECTED TO CONTINUE TO PUSH INLAND AND TAPER OFF
DURING THE LATE AFTERNOON AND EVENING HOURS. WHILE SHOWERS WILL BE
POSSIBLE THROUGHOUT THE REGION...THE FOCUS OF THE STRONGEST
ACTIVITY IS EXPECTED TO SHIFT SOUTHWARDS INTO MENDOCINO COUNTY
WHERE A COMPACT SURFACE LOW IS EXPECTED TO MOVE ONSHORE.
THUNDERSTORMS WILL LIKELY REMAIN RESTRICTED TO COASTAL AREAS UNTIL
MID TO LATE MORNING...BUT BY MID DAY THUNDERSTORM CHANCES WILL
INCREASE ACROSS INLAND AREAS AS WELL. SMALL HAIL WILL BE POSSIBLE
WITH THE STRONGEST CELLS...WHICH MAY CREATE HAZARDOUS ROAD
CONDITIONS.
AS FAR AS SNOW IS CONCERNED...CONSIDERING THAT SNOW LEVELS HAVE
ALREADY FALLEN TO 3500 FEET IN MANY PLACES...AND SHOWER ACTIVITY
IS WIDESPREAD AND VIGOROUS ALONG THE COAST AND IS EXPECTED TO
CONTINUE TO SPREAD INLAND THROUGH THE DAY...A WINTER WEATHER
ADVISORY HAS BEEN ISSUED FOR ELEVATIONS ABOVE 3500 FEET THROUGH 7
PM TODAY. SNOW ACCUMULATIONS OF 1 TO 4 INCHES CAN BE EXPECTED
BETWEEN ELEVATIONS OF 3500 AND 5000 FEET...WITH LOCALLY HIGHER
AMOUNTS ABOVE 5000 FEET POSSIBLE AS WELL. MOST OF THE MAJOR
HIGHWAY PASSES ARE ABOVE THIS LEVEL...HOWEVER SOME LOCAL TROUBLE
SPOTS MAY INCLUDE SOUTH FORK PASS ALONG HIGHWAY 36...AND VARIOUS
OTHER LOCATIONS ALONG 36 IN TRINITY COUNTY.
AS SHOWERS AND SKIES CLEAR OUT THIS EVENING AND
OVERNIGHT...TEMPERATURES ACROSS INLAND AREAS ARE EXPECTED TO
PLUMMET INTO THE MID 20S TO LOW 30S...AND A FREEZE WARNING HAS
BEEN ISSUED FOR THE NORTH COAST INTERIOR AND INTERIOR MENDOCINO
ZONES. SOME OF THE COASTAL VALLEYS MAY ALSO SEE TEMPERATURES FALL
LOW ENOUGH TO SEE FROST AS WELL...BUT CONFIDENCE IS A BUT LOWER
THAT TEMPERATURES WILL BE LOW ENOUGH TO SEE WIDESPREAD FROST. THIS
WILL NEED TO BE EVALUATED THROUGH THE DAY.
AFTER A COOL BUT DRY DAY TUESDAY...A WEAKENING FRONTAL SYSTEM IS
EXPECTED TO PUSH ONTO THE REDWOOD COAST WEDNESDAY...POSSIBLY
BRINGING ANOTHER ROUND OF LIGHT RAIN BEFORE QUICKLY DISSIPATING
OVERNIGHT. HEADING INTO THE WEEKEND...MODEL GUIDANCE HAS COME
INTO BETTER AGREEMENT REGARDING ANOTHER FRONTAL SYSTEM ARRIVING
SOMETIME ON SUNDAY...WHICH IS SLOWER THAN PAST SOLUTIONS.
&&
.AVIATION...THE UPPER LEVEL TROUGH OVER THE AREA CONTINUES TO
BRING SHOWERS AND THE POTENTIAL FOR A FEW THUNDERSTORMS. THE BEST
CHANCE FOR THUNDERSTORMS ALONG COAST WILL BE THIS MORNING. SHOWERS
WILL START TO DIMINISH LATE THIS AFTERNOON AS THE TROUGH PULLS OFF
TO THE EAST. SHOWERS WILL LINGER SOMEWHAT LONGER IN MENDOCINO
COUNTY. TONIGHT THE COAST WILL SEE OFFSHORE FLOW AND SHOULD STAY
MAINLY CLEAR. SOME PATCHY GROUND FOG IS NOT OUT OF THE
QUESTION...BUT IT LOOKS LIKE IT SHOULD REMAIN CLEAR FOR MOST OF
THE NIGHT. INLAND VALLEYS MAY SEE SOME FOG DUE TO THE RECENT
RAINS. THIS MAY NOT MAKE IT AS FAR SOUTH AS UKIAH SO HAVE HELD OFF
ON PUTTING IT IN THE TAF. MKK
&&
.MARINE...THE UPPER LEVEL TROUGH IS MOVING ACROSS THE AREA THIS
MORNING. IT IS CONTINUING TO BRING SOME SHOWERS TO THE WATERS.
THERE MAY BE FEW MORE THUNDERSTORMS THIS MORNING OR EARLY
AFTERNOON. NORTHERLY WINDS WILL SPREAD ACROSS THE WATERS TODAY AS
THE TROUGH FINALLY MOVES THROUGH. NORTHERLY WINDS WILL PERSIST
TONIGHT AND TUESDAY...PEAKING AROUND 20 KT. TUESDAY NIGHT INTO
WEDNESDAY A WEAK FRONT WILL DIMINISH WINDS BRIEFLY. HIGH PRESSURE
RETURNS ON WEDNESDAY BRINGING ELEVATED NORTHERLY WINDS. THEY LOOK
TO PEAK AROUND 25 KT ON THURSDAY. LATE IN THE WEEK ANOTHER FRONT
IS POSSIBLE BRINGING MORE SOUTHERLY WINDS.
THE LONG PERIOD NORTHWESTERLY SWELL CONTINUES TO MOVE THROUGH THE
WATERS THIS MORNING. IT IS CURRENTLY AROUND 11 TO 14 FT.THIS SWELL
GRADUALLY DIMINISH THROUGH THURSDAY TO AROUND 5 FT. FRIDAY ANOTHER
SWELL STARTS TO MOVE INTO THE WATERS. THIS LOOKS TO START OUT
AROUND 4 TO 5 FT AT 22 SECONDS. WINDS WILL BE FAIRLY LIGHT SO THIS
MAY INCREASE THE POTENTIAL FOR SNEAKER WAVES. MKK
.AVIATION...THE UPPER LEVEL TROUGH OVER THE AREA CONTINUES TO
BRING SHOWERS AND THE POTENTIAL FOR A FEW THUNDERSTORMS. THE BEST
CHANCE FOR THUNDERSTORMS ALONG COAST WILL BE THIS MORNING. SHOWERS
WILL START TO DIMINISH LATE THIS AFTERNOON AS THE TROUGH PULLS OFF
TO THE EAST. SHOWERS WILL LINGER SOMEWHAT LONGER IN MENDOCINO
COUNTY. TONIGHT THE COAST WILL SEE OFFSHORE FLOW AND SHOULD STAY
MAINLY CLEAR. SOME PATCHY GROUND FOG IS NOT OUT OF THE
QUESTION...BUT IT LOOKS LIKE IT SHOULD REMAIN CLEAR FOR MOST OF
THE NIGHT. INLAND VALLEYS MAY SEE SOME FOG DUE TO THE RECENT
RAINS. THIS MAY NOT MAKE IT AS FAR SOUTH AS UKIAH SO HAVE HELD OFF
ON PUTTING IT IN THE TAF. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
WINTER WEATHER ADVISORY UNTIL 7 PM PST THIS EVENING FOR
CAZ004-076.
FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM PST TUESDAY FOR
CAZ003-076.
WINTER WEATHER ADVISORY UNTIL 7 PM PST THIS EVENING FOR CAZ003.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 AM PST TUESDAY FOR
PZZ450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Nov 9, 4:12 AM PST, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 412 AM PST MON NOV 9 2015 CAZ001-002-101215- REDWOOD COAST-MENDOCINO COAST- 412 AM PST MON NOV 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AND SMALL HAIL THROUGH THE DAY TODAY. LOW TEMPERATURES MAY DROP INTO THE LOW TO MID 30S IN SOME COASTAL VALLEYS TONIGHT AND TUESDAY MORNING...WITH FROST POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ004-101215- UPPER TRINITY RIVER- 412 AM PST MON NOV 9 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS ARE EXPECTED TO MOVE THROUGH THE AREA TODAY...WITH ISOLATED THUNDERSTORMS AND SMALL HAIL POSSIBLE. A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 3500 FEET...WITH TOTAL ACCUMULATIONS OF 1 TO 4 INCHES POSSIBLE. LOCALLY HIGHER TOTALS CAN BE EXPECTED ON SOME HIGHER PEAKS ABOVE 5000 FEET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ076-101215- MENDOCINO INTERIOR- 412 AM PST MON NOV 9 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS ARE EXPECTED TO MOVE THROUGH THE AREA TODAY...WITH ISOLATED THUNDERSTORMS AND SMALL HAIL POSSIBLE. A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 3500 FEET...WITH TOTAL ACCUMULATIONS OF 1 TO 4 INCHES POSSIBLE. LOCALLY HIGHER TOTALS CAN BE EXPECTED ON SOME HIGHER PEAKS ABOVE 5000 FEET. A FREEZE WARNING IS CURRENTLY IN EFFECT FOR MONDAY NIGHT AND TUESDAY MORNING. LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S AND MID 30S. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FREEZE WARNING IS CURRENTLY IN EFFECT FOR TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-101215- NORTH COAST INTERIOR- 412 AM PST MON NOV 9 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS ARE EXPECTED TO MOVE THROUGH THE AREA TODAY...WITH ISOLATED THUNDERSTORMS AND SMALL HAIL POSSIBLE. A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 3500 FEET...WITH TOTAL ACCUMULATIONS OF 1 TO 4 INCHES POSSIBLE. LOCALLY HIGHER TOTALS CAN BE EXPECTED ON SOME HIGHER PEAKS ABOVE 5000 FEET. A FREEZE WARNING IS CURRENTLY IN EFFECT FOR MONDAY NIGHT AND TUESDAY MORNING. LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S AND MID 30S. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FREEZE WARNING IS CURRENTLY IN EFFECT FOR TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 3:46 AM PST | Winter Weather Advisory | EKA | 15 hr | |
| Nov 9, 3:53 AM PST | Freeze Warning | EKA | 29 hr |
Nearby
Frost Advisories in California, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.